MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number MPV5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The end user reports that while operating the power wheelchair on a steep sidewalk in the rain they lost control and fell.
 
Additional Manufacturer Narrative
No malfunction found.The end user was not exercising caution operating the power wheelchair up a steep sidewalk in the rain and by not maintaining control and driving the power wheelchair off the curb.Hoveround's owner's manual warns "to reduce the chance of serious injury or death from tip-over, collision with obstacles and other people, loss of control, or falling from the power wheelchair, drive in proper environments: do not operate the power wheelchair in conditions such as rain, standing water, sleet, slush or snow." and "[t]o reduce the chance of serious injury or death loss of control or falling from the power wheelchair, drive in proper environments and avoid ramps and slopes that are too steep".

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
6015 31st street e
suite 201
bradenton FL 34203 5317
Manufacturer (Section G)
HOVEROUND CORPORATION
2318 whitfield industrial way
sarasota FL 34243 4047
MDR Report Key16590175
Report Number1056601-2023-00001
Device Sequence Number17380340
Product Code ITI
UDI-Device Identifier00859781000019
UDI-Public(01)00859781000019(10)20/11/10(11)5862511
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMPV5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2023
Initial Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient SexMale
Patient Weight131 KG